Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Any side effect for Finax? Will it reduce sperms count?

Hi, is Finax one mg a safe tablet to have are there any major side effects? would there be complication on sperm count, i m having the tablet pass a year i have no side affects noticed, like rashes swelling etc. just as a precaution i would like to know are there any major side effects ? will my sper count come down as i have not noticed anything as such. please advice
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  488
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Hi Irfan,
Thanks for writing in to Healthcare Magic!
Finasteride does not have as such any predictable effect on sperm count and quality.
It can cause mood changes, increased libido, impotence in others, breast tenderness etc.
Be watchful for any such side effects and please report if any such trouble is being faced.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor